# SDR ASAA2016011414797

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,743 hours, 2,869 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON AFTER PUSHING RECALL.  EXTINGUISHED ON M/C RESET.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00. NO FAULTS FOUND AT THIS TIME.  IT WAS AN INTERMITTENT FAULT.
